# SDR AALA2020051189003

- Difficulty date: May 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,437 hours, 9,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHTS, SEAT ROWS 1-5 (LEFT AND RIGHT) INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPY UNIT (EPSU) AT R1 DOOR PER B777 AMM 33-51-06. EMERGENCY LIGHT TEST GOOD PER AMM TASK 33-51-06-960-803.
